# SDR HEEA0012504

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear Assy
- Part number: 212040149001
- Condition: Worn
- Location: Transmission
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR ASSY HAS WORN SEAL RIDE.
